Print    Email
Decrease (-) Restore Default Increase (+)

Health Encyclopedia

Poison provided by

Articles 1-10 of 19 currently displayed. Use the Search, Topic and A-Z options below to refine your search further.
Search Articles*   Search Tips
Back to Main Page

All    [0-9]   A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z  

  • Acetaminophen and codeine overdose 12/15/2011 ()
    Acetaminophen (Tylenol) and codeine is a prescription pain medicine. It is a narcotic, which means it has the potential to relieve pain while making you feel sleepy. Acetaminophen and codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
  • Acetaminophen overdose 01/30/2013 ()
    Acetaminophen (Tylenol) is a pain medicine. Acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. Acetaminophen overdose is one of the most common poisonings worldwide. People often think that this medicine is very safe. However, it may be deadly if taken in large doses. This is for information only and not for use in the treatment or management of an actual poison exposure.
  • Acetone poisoning 12/16/2011 ()
    Dimethyl formaldehyde poisoning; Dimethyl ketone poisoning; Nail polish remover poisoning Poisonous Ingredient: Acetone; Dimethyl formaldehyde; Dimethyl ketone Where Found: Fingernail polish remover Some cleaning solutions Some glues, including rubber cement Some lacquers Note: This list may not be all-inclusive.
  • Acid soldering flux poisoning 02/28/2012 ()
    Fluxes; Flux poisoning Poisonous Ingredient: Hydrocarbons (including ammonium chloride, rosin, hydrochloric acid, and zinc chloride) Where Found: Soldering flux Note: This list may not include all sources of fluxes.
  • Adrenergic bronchodilator overdose 12/15/2011 ()
    Adrenergic bronchodilators are inhaled medicines that help open up the air passages. They are used to treat asthma and chronic bronchitis. Adrenergic bronchodilator overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
  • Aftershave poisoning 02/16/2012 ()
    Aftershave is a lotion, gel, or liquid applied to the face after shaving. It is often used by men. This article discusses the harmful effects from swallowing aftershave products. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Poisonous Ingredient: Ethyl alcohol Isopropyl alcohol (isopropanol) Note: This list may not be all-inclusive.
  • Aloe 02/16/2012 ()
    Skin and sunburn treatments Poisonous Ingredient: Aloe Aloin Where Found: Aloe is found in many different products, including: Burn medications Cosmetics Hand creams Symptoms: Breathing difficulty (from breathing in the substance) Diarrhea Loss of vision Rash Severe abdominal pain Skin irritation Throat swelling (which may also cause breathing difficulty) Vomiting Home Treatment: Stop using the product.
  • Aminophylline overdose 02/02/2012 ()
    Aminophylline or theophylline are medicines used to prevent and treat wheezing and other breathing difficulties caused lung diseases such as asthma. Aminophylline or theophylline overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of these medications. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
  • Amitriptyline and perphenazine overdose 01/20/2010 ()
    Amitriptyline and perphenazine is a combination drug that is sometimes prescribed for patients with depression, agitation, or anxiety. Amitriptyline and perphenazine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
  • Amitriptyline hydrochloride overdose 01/19/2010 ()
    Amitriptyline hydrochloride is a type of prescription medicine called a tricyclic antidepressant. Amitriptyline hydrochloride overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
    Result Pages:
    [1]
    [2]

    ©  2014 

    Saint Agnes Medical Center | 1303 E. Herndon Ave. Fresno, CA 93720 | 559-450-3000